# SDR SWIA2024F00565

- Difficulty date: May 1, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD INTERCOSTAL DD4 HAS CORROSION. HN00157074     (C-CHECK RO 7/9/2024)    INSTALLED NEW PAX DOOR FWD INTERCOSTAL DD4 REF CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01 AND DWG 601R31702 REV -N COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND FORM M-337 LEAKCHECK GOOD
